# SDR DALA2022070104607

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENT ON FRAME STA 1440 S-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00261: DENT ON FRAME STA 1440 S-26L AT AFT CARGO COMPARTMENT. (C2) WAS FOUND ON PREVIOUS REPAIR DOUBLER AND WAS REPLACED PER B757-200 SRM.(2297839)
